# SDR ASOA201000254

- Difficulty date: February 15, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 15,701 hours, 13,680 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Press Blkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD ISOLATOR IS CRACKED LBL9.0, APPROX WL 90.   REMOVED AND REPLACED CRACKED ISOLATOR IAW SRM 51-42-10 FIG 4 AND 51-42-13 STEP 8.
